Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




24 Publications

2016 | Journal Article | IST-REx-ID: 1293 | OA
Solus, Liam T, Caroline Uhler, and Ruriko Yoshida. “Extremal Positive Semidefinite Matrices Whose Sparsity Pattern Is given by Graphs without K5 Minors.” Linear Algebra and Its Applications 509 (2016): 247–75. https://doi.org/10.1016/j.laa.2016.07.026.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1480 | OA
Michałek, Mateusz, Bernd Sturmfels, Caroline Uhler, and Piotr Zwiernik. “Exponential Varieties.” Proceedings of the London Mathematical Society 112, no. 1 (2016): 27–56. https://doi.org/10.1112/plms/pdv066.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1997 | OA
Noren, Patrik. “The Three-State Toric Homogeneous Markov Chain Model Has Markov Degree Two.” Journal of Symbolic Computation 68/Part 2, no. May-June (2015): 285–96. https://doi.org/10.1016/j.jsc.2014.09.014.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2006 | OA
Hein, Nicolas, Christopher Hillar, Abraham Martin Del Campo Sanchez, Frank Sottile, and Zach Teitler. “The Monotone Secant Conjecture in the Real Schubert Calculus.” Experimental Mathematics 24, no. 3 (2015): 261–69. https://doi.org/10.1080/10586458.2014.980044.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2008 | OA
Klimova, Anna, and Tamás Rudas. “Iterative Scaling in Curved Exponential Families.” Scandinavian Journal of Statistics 42, no. 3 (2015): 832–47. https://doi.org/10.1111/sjos.12139.
View | DOI | Download Preprint (ext.)
 

Search

Display / Sort

Citation Style: Chicago

Export / Embed